Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Market completeness: A return to order


Author: George Stoica
Journal: Proc. Amer. Math. Soc. 131 (2003), 285-290
MSC (2000): Primary 91B24, 91B70; Secondary 60G42, 46A40
Published electronically: May 22, 2002
MathSciNet review: 1929048
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We investigate market completeness with respect to the topology generated by the order relation on a linear lattice of functions describing, in a two-times economy, the associated cash flow space. The study is leading us towards alternative definitions for market completeness, in terms of trading strategy operators and approximate convergent martingales spanning on such linear lattices.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 91B24, 91B70, 60G42, 46A40

Retrieve articles in all journals with MSC (2000): 91B24, 91B70, 60G42, 46A40


Additional Information

George Stoica
Affiliation: Department of Mathematics, University of New Brunswick, P.O. Box 5050, Saint John, New Brunswick, Canada E2L 4L5
Email: stoica@unbsj.ca

DOI: http://dx.doi.org/10.1090/S0002-9939-02-06523-1
PII: S 0002-9939(02)06523-1
Received by editor(s): February 19, 2001
Received by editor(s) in revised form: August 18, 2001
Published electronically: May 22, 2002
Additional Notes: The author is indebted to the Probability Editor, whose remarks improved the present version of the note.
Communicated by: Claudia M. Neuhauser
Article copyright: © Copyright 2002 American Mathematical Society